# SDR RAAA96B1011

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S5-34103 FOUND .1250 INCH CRACK IN LT LOWER TORQUE BOX INBD WEB AT BS 1223, WL 184, LBL 20.   REPAIRED PER SRM 51-40-2.
